Conformal Dimensions in the Large Charge Sectors at the O(4) Wilson-Fisher Fixed Point.

Journal Article (Journal Article)

We study the O(4) Wilson-Fisher fixed point in 2+1 dimensions in fixed large-charge sectors identified by products of two spin-j representations (j_{L},j_{R}). Using effective field theory we derive a formula for the conformal dimensions D(j_{L},j_{R}) of the leading operator in terms of two constants, c_{3/2} and c_{1/2}, when the sum j_{L}+j_{R} is much larger than the difference |j_{L}-j_{R}|. We compute D(j_{L},j_{R}) when j_{L}=j_{R} with Monte Carlo calculations in a discrete formulation of the O(4) lattice field theory, and show excellent agreement with the predicted formula and estimate c_{3/2}=1.068(4) and c_{1/2}=0.083(3).

Full Text

Duke Authors

Cited Authors

  • Banerjee, D; Chandrasekharan, S; Orlando, D; Reffert, S

Published Date

  • August 2019

Published In

Volume / Issue

  • 123 / 5

Start / End Page

  • 051603 -

PubMed ID

  • 31491322

Electronic International Standard Serial Number (EISSN)

  • 1079-7114

International Standard Serial Number (ISSN)

  • 0031-9007

Digital Object Identifier (DOI)

  • 10.1103/physrevlett.123.051603


  • eng